English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 16931362      Online Users : 363
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8905

Title: System of Generalized Vector Quasi-Equilibrium Problems with Applications to Fixed Point Theorems for a Family of Nonexpansive Multivalued Mappings
Authors: L. J. Lin
Contributors: 數學系
Keywords: generalized vector quasi-equilibrium problem;nonexpansive multivalued map;quasiconvex;quasiconvex-like;upper(lower) semicontinuous multivalued map
Date: 2006-01
Issue Date: 2011-05-10T06:48:39Z
Publisher: Springer Verlag
Abstract: In this paper, we establish the existence theorems of the generalized vector
quasi-equilibrium problems. From some existence theorem, we establish fixed point theorems
for a family of lower semicontinuous or nonexpansive multivalued mappings. We also
obtain the existence theorems of system of mixed generalized vector variational-like inequalities
and existence theorems of the Debreu vector equilibrium problems and the Nash vector
equilibrium problems.
Relation: Journal of Global Optimization, 34(1):15-32
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210021.pdf183KbAdobe PDF744View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback